On Bounds for the Concentration Function II

Jean Marc Deshouillers*, Gregory A. Freiman, Alexander A. Yudin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We derive an upper bound for the concentration of the sum of i.i.d. random variables with values in ℤd by appealing to functions of positive type and the structure theory of set addition.

Original languageEnglish
Pages (from-to)813-820
Number of pages8
JournalJournal of Theoretical Probability
Issue number3
StatePublished - 2001


FundersFunder number
Institut des Hautes Études Scientifiques96 -01-00-502
Tel Aviv
Centre National de la Recherche Scientifique


    • Characteristic functions
    • Concentration function
    • Random variables


    Dive into the research topics of 'On Bounds for the Concentration Function II'. Together they form a unique fingerprint.

    Cite this